Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Fluttering sensation in heart, left breast, discomfort. Taking sertraline anti-depressant. Due to medication?

Hello, I am currently experiencing a strange fluttering sensation in my heart and left breast . it doesn t hurt but it is uncomfortable. I have experienced this before but only in short bursts, this has been ongoing from last night and so far all day today. I have recently started Sertraline (anti- depressant ) and am in week 3 so I don t know if this is causing it. Thank you.
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Your symptoms are suggestive of arrhythmia and this can be because of medications or even a isolate separate condition. So you need to bring this to notice of your doctor.Doctor would like to get few investigations done to confirm the diagnosis.

Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor